Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling nauseous and vomiting tendency while achieving orgasm. What could be the reason and cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3428 Questions
Question
Hi.. I am 55 years male and my partner is 35 years old emale now.
From the begining when she was just 25, we are having sx but during intercourse, when she is about to get discharge and achieve organism , always have nausia feeling and vomiting tendency.
Though she does not vomit but feels uncomfortable and starts feeling as if she will now vomit... What could be the reason/ And How it could be treated?
Posted Mon, 22 Oct 2012 in Women Sexual Problems
 
 
Answered by Dr. Raju A.T 57 minutes later
Hi,

Thanks for your query.

Orgasm is an complex process and involves release of numerous chemical mediators like Dopamine,Bradykinin,Prostaglandins etc.These mediators can in some induce symptoms like nausea, vomiting, headache, muscle pains etc.

Medications which suppress the action of these mediators will surely prevent such symptoms.

Medication like Metoclopramide will reduce the nausea and vomiting she experiences after orgasm.Do consult your treating doctor for the dosage and prescription of the medication mentioned above.

Hope I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Feeling nauseous and vomiting tendency while achieving orgasm. What could be the reason and cure? 2 hours later
Thanks for your quick reply and suggestion for medication of Metoclopramide which may reduce nausia and vomiting tendency.

Can u suggest safest dose of rescribed medicine? As indiated earlier, she does not suffer from any other problem except sometimes low blood pressure that too whenever she is tensed otherwise, no other problem or medication.

She has thin built up structure. Medium height.

Thanks
 
 
Answered by Dr. Raju A.T 18 hours later
Hi,

Thanks for writing back.

I am sorry , it would be unethical and XXXXXXX to prescribe medications online without examining the person.Also the medication I mentioned need a hand written prescription .I strongly recommend you to discuss the issue with your treating doctor and get the hand written prescription form him/her.

The gas problem she has can aggravate the nausea problem.Treatment for gas also has to be planned with medications like PEPTO or DIGENE for better results with Metaclopromide.

Wish you good health.

regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor